Alert archive / Florida / Tornado Warnings in 2022

Tornado Warning 71, NWS Tallahassee, FL

December 14, 2022Franklin County, Florida

NWS Tallahassee, FL issued this tornado warning at Dec 14, 2022, 8:19 PM EST for Franklin County, Florida. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 14, 2022, 8:19 PM EST (01:19 UTC)
Expired
Dec 14, 2022, 8:45 PM EST
In force
26 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Franklin County, FL

The radar

The Tallahassee radar (KTLH), 79 km from the middle of the area, began a volume at 01:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 14, 6:57 PM ESTTornado WatchSPC7 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 1.3 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2022-12-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 172 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2022-12-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 222 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
172 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
513 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
222 m²/s²
0-3 km storm-relative helicity
274 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted.

871 
WFUS52 KTAE 150119
TORTAE
FLC037-150145-
/O.NEW.KTAE.TO.W.0071.221215T0119Z-221215T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tallahassee FL
819 PM EST Wed Dec 14 2022

The National Weather Service in Tallahassee has issued a

* Tornado Warning for...
  North central Franklin County in Big Bend of Florida...

* Until 845 PM EST.
    
* At 818 PM EST, a severe thunderstorm capable of producing a 
  tornado was located over Apalachicola, moving northeast at 25 mph. 
  Law enforcement reported strong winds and minor damage in 
  Apalachicola.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  north central Franklin County, including the following locations...
  Yent Place, Franklin, Creels, Hays Place and High Bluff.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This Tornado Warning replaces the Severe Thunderstorm Warning issued
for the same area.

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 2978 8500 3001 8489 3001 8478 2989 8462
      2973 8493
TIME...MOT...LOC 0118Z 219DEG 20KT 2978 8493 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Haner
1 follow-up statement
466 
WWUS52 KTAE 150135
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
835 PM EST Wed Dec 14 2022

FLC037-150145-
/O.CON.KTAE.TO.W.0071.000000T0000Z-221215T0145Z/
Franklin FL-
835 PM EST Wed Dec 14 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM EST FOR NORTH
CENTRAL FRANKLIN COUNTY...
    
At 835 PM EST, a severe thunderstorm capable of producing a tornado
was located near Eastpoint, moving northeast at 25 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
High Bluff.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 2985 8491 3001 8489 3001 8478 2991 8465
      2980 8484
TIME...MOT...LOC 0135Z 219DEG 20KT 2985 8487 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Haner

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this tornado warning went out at Dec 14, 6:33 PM EST, 1 hour 46 minutes earlier.

Area forecast discussion, Dec 14, 6:33 PM EST, 1 hour 46 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
633 PM EST Wed Dec 14 2022

...New AVIATION...

.NEAR TERM...
(Through Thursday)
Issued at 358 PM EST Wed Dec 14 2022

Strong winds with tornadoes (perhaps a strong tornado or two)
remain possible tonight into tomorrow morning. A broad upper trough
continues to progress east with an attendant shortwave trough
rounding its base, providing stronger forcing aloft. A 45-50kt low
level jet is present with this system and its right entrance region
will position itself over the CWA this evening. This will serve to
further enhance CAPE and shear across the area, increasing the
severe threat. 0-6KM bulk shear vectors are out of the WSW with SSE
flow at the surface, leading to enlarged looping hodographs and SRH
values ranging from 300-400m2/s2. Current visible satellite imagery
show streaming bands of cumulus from the SSE, indicating the
existence of confluence bands within the area of interest and are
readily apparent in our western counties. Current sfc obs indicate
dewpoints ranging from the upper 60s along the gulf coast to the low
60s farther inland with temperatures across the area in the low up
upper 70s. As favorable upper level diffluence moves into the region
this evening, supercells may form ahead of the main line of storms /
QLCS and will be capable of producing strong thunderstorm gusts and
tornadoes, with a couple strong tornadoes possible in our western
counties. However, the marine layer remains present as indicated in
the 18z balloon launch with a stable layer aloft, which may somewhat
limit low level lapse rates. Regardless, any storm that can root in
the boundary layer and develop a dominant updraft in this
environment will have a high chance of becoming tornadic. This is
particularly concerning in our westernmost counties, where the
aforementioned parameter spaces remain the highest.

As the line continues to propagate east, low level hodograph
curvature continues to remain favorable for brief tornadic
circulations along the leading edge. Strong winds will also be
possible as the QLCS passes through the CWA. The QLCS will begin to
gradually weaken as upper level support moves off to the north and
the stable layer near the surface strengthens with eastern extent.
The QLCS is expected to move out of the CWA by the late morning,
ushering in clear and dry conditions as high pressure builds in its
wake. High temperatures are expected to range from the low 60s to
low 70s and overnight lows will drop into the low 40s as a dry, cold
continental airmass envelops the region.

&&

.SHORT TERM...
(Thursday night through Friday night)
Issued at 358 PM EST Wed Dec 14 2022

In the wake of the strong cold frontal passage on Thursday, a much
cooler and drier air mass is in store for Thursday Night. Lows
away the coast will range from the mid-30s to mid-40s. A continued
dry air mass through Friday Night as high pressure gradually
builds in. High temperatures on Friday mostly in the 60s, which is
near average, falling back to the mid-30s to mid-40s Friday
Night.

&&

.LONG TERM...
(Saturday through Tuesday)
Issued at 358 PM EST Wed Dec 14 2022

From this weekend into the middle of next week, we'll be watching
a couple southern stream systems lead to the development of waves
of low pressure in the gulf. The first opportunity for showers is
Saturday and Saturday Night, with the highest chances south of a
Valdosta to Panama City line. The next chance of precip looks to
be Monday Night thru Tuesday Night, and may be more significant.
Overall, with low tracks expected to remain south of the area, we
kept thunder out of the forecast, as instability is lacking attm.
The bigger story may be highs only reaching the 50s this weekend
into early next week, and combined with the aforementioned clouds/
precip, would make it feel raw at times. The precip timing as well
as temps will be fine tuned, as there is uncertainty. For example,
temps have the potential to run warmer than currently forecast.

&&

.AVIATION...
(00Z TAFS)
Issued at 629 PM EST Wed Dec 14 2022

Showers and thunderstorms, some severe, are making their way into
our CWA this evening. Scattered thunderstorms will continue
through this evening. TLH and VLD may experience LLWS before the
squall line between 02z and 05z. The main line of storms, some of
which will be severe with strong wind gusts and a few tornadoes,
is expected to arrive at our western terminals between 05-08z. The
squall line will travel east through the overnight and morning
hours and should begin clearing out of the region around 14z with
some lingering showers behind. During the storms, expect IFR cigs
and low vsbys during the heavier rains. Following the rains, the
winds will shift to the northwest due to the frontal passage. The
winds may still be gusting up to 20kts into the afternoon. Cigs
will begin to lift late in the morning and we can expect clear
skies by 12z Thursday.

&&

.MARINE...
Issued at 358 PM EST Wed Dec 14 2022

A strong cold front will move across the coastal waters this
evening into Thursday. Preceding this front, winds will increase
ahead of a fast moving line of severe thunderstorms, which will
sweep across the waters from west to east this late this evening
into Thursday morning. A Small Craft Advisory is in effect thru
Thursday. In addition, brief gale force wind gusts are possible
mainly west of the Ochlocknee River, well ahead of the line of
severe thunderstorms. Looking ahead, more tranquil conditions will
return on Friday into Saturday. North to northeast winds will
increase to around 20 knots on Sunday and Monday.

&&

.FIRE WEATHER...
Issued at 358 PM EST Wed Dec 14 2022

A cold front will bring storms to the area tonight with a
wetting rain to much of the region. Past this, a cold and dry
continental airmass will fill in which will raise the fire ceiling
and drop RH values to near critical values through the period. No
fire weather concerns are expected at this point in time.

&&

.HYDROLOGY...
Issued at 358 PM EST Wed Dec 14 2022

There is a marginal risk for excessive rainfall tonight into
Thursday morning mainly west of an Albany to Tallahassee line. As
a squall line tracks across the tri-state region during this time
frame, localized rainfall amounts of 1 to perhaps 2 inches are
possible. Given the dry antecedent conditions, main concern is
ponding of water in low-lying/urban areas leading to minor
flooding. Looking ahead, next chance of any meaningful rainfall is
Monday Night into Tuesday Night, the bulk of which looks to
remain south of I-10 attm.

&&

.SPOTTER ACTIVATION STATEMENT...
Spotter activation is requested. Spotters should safely report
severe weather conditions and/or damage (while following all
local, state, and CDC guidelines) by calling the office or
tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...
Tallahassee   60  68  42  64 / 100  50   0   0
Panama City   56  64  45  64 / 100  10   0   0
Dothan        52  61  38  60 / 100  10   0   0
Albany        57  64  39  61 / 100  30   0   0
Valdosta      61  68  40  63 /  90  70   0   0
Cross City    66  73  44  67 /  70  90   0   0
Apalachicola  61  68  45  65 / 100  30   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through late Thursday night for FLZ108-112-
     114-115.

     High Surf Advisory until 1 PM EST Thursday for FLZ108-112-114.

GA...None.
AL...None.
GM...Small Craft Advisory until 1 PM EST Thursday for GMZ730-750-752-
     755-765-770-772-775.

&&

NEAR TERM...Worster
SHORT TERM...Franck
LONG TERM....Franck
AVIATION...Montgomery
MARINE...Franck
FIRE WEATHER...Worster
HYDROLOGY...Franck

In the hours before

Local storm report, Dec 14, 2:58 PM EST, 5 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
258 PM EST WED DEC 14 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0148 PM     WATER SPOUT      2 S BLUE MOUNTAIN BEACH 30.31N 86.20W
12/14/2022                   GMZ750             FL   BROADCAST MEDIA

            WJHG POSTED A VIDEO OF A MULTI-VORTEX
            WATERSPOUT SOUTH OF BLUE MOUNTAIN BEACH.

&&

AH
Special weather statement, Dec 14, 3:46 PM EST, 4 hours 33 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
246 PM CST Wed Dec 14 2022

ALZ068-FLZ009-142115-
Geneva AL-Holmes FL-
246 PM CST Wed Dec 14 2022

...A strong thunderstorm will impact portions of eastern Geneva and
northeastern Holmes Counties through 315 PM CST...

At 246 PM CST, Doppler radar was tracking a strong thunderstorm 10
miles southeast of Geneva, moving northeast at 30 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Hartford, Slocomb, Malvern, Esto, Noma, Black, Miller Crossroads,
Fadette, Kellys Crossroads, Bethlehem, High Bluff, Dundee, Bald Hill,
Holland Crossroads, Hendrix Crossroad, Bailey Crossroad, Light, Ards
Crossroads, Smith Crossroads and Noma Junction.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3120 8573 3120 8549 3108 8549 3084 8568
      3093 8586
TIME...MOT...LOC 2046Z 209DEG 28KT 3095 8574

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Haner
Special weather statement, Dec 14, 3:46 PM EST, 4 hours 33 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
346 PM EST Wed Dec 14 2022

FLZ012>014-112-142130-
Coastal Bay FL-Inland Bay FL-Calhoun FL-Inland Gulf FL-
346 PM EST Wed Dec 14 2022

...A strong thunderstorm will impact portions of eastern Bay and
southwestern Calhoun Counties in the Panhandle of Florida through 430
PM EST/330 PM CST/...

At 346 PM EST/246 PM CST/, Doppler radar was tracking a strong
thunderstorm over Tyndall Air Force Base, or near Callaway, moving
north at 35 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Panama City, Callaway, Springfield, Tyndall Air Force Base, Parker,
Nixon, Bayhead, Allanton, Beacon Beach, Bay Harbor, College Station,
Bayou George, Camp Flowers, Gainer Spring, Bennett, Youngstown,
Cairo, Brannonville, Broad Branch and Millville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3043 8555 3033 8526 3020 8534 3017 8536
      3012 8539 2995 8550 3002 8567
TIME...MOT...LOC 2046Z 200DEG 29KT 3005 8556

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

73-YOUNG
Local storm report, Dec 14, 4:57 PM EST, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
457 PM EST WED DEC 14 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     WATER SPOUT      2 SW WEST PANAMA CITY   30.16N 85.83W
12/14/2022                   GMZ750             FL   BROADCAST MEDIA

            MULTIPLE PICTURES AND VIDEOS ON SOCIAL MEDIA
            AND IN BROADCAST MEDIA OF A PAIR OF
            WATERSPOUTS A COUPLE MILES OFF THE SHORE OF
            PANAMA CITY BEACH.

&&

AH
Special weather statement, Dec 14, 7:45 PM EST, 34 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
645 PM CST Wed Dec 14 2022

FLZ010-011-150115-
Jackson FL-Washington FL-
645 PM CST Wed Dec 14 2022

...A strong thunderstorm will impact portions of northwestern Jackson
and northeastern Washington Counties through 715 PM CST...

At 645 PM CST, Doppler radar was tracking a strong thunderstorm 8
miles east of Chipley, moving northeast at 25 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Marianna, Malone, Cottondale, Greenwood, Alford, Campbellton, Bascom,
Richter Crossroads, Jacob City, Kynesville, Steele City, Cottondale
Airport, Jacobs, Bahoma, Ellaville and Sills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 100 AM CST for southeastern
Alabama...and the Panhandle of Florida.

&&

LAT...LON 3100 8538 3100 8507 3097 8503 3069 8537
      3080 8553
TIME...MOT...LOC 0045Z 222DEG 22KT 3081 8540

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Haner
Special weather statement, Dec 14, 8:03 PM EST, 16 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
803 PM EST Wed Dec 14 2022

ALZ069-FLZ011-GAZ142-150130-
Houston AL-Jackson FL-Early GA-
803 PM EST Wed Dec 14 2022

...A strong thunderstorm will impact portions of eastern Houston,
north central Jackson and southwestern Early Counties through 830 PM
EST/730 PM CST/...

At 803 PM EST/703 PM CST/, Doppler radar was tracking a strong
thunderstorm near Cottonwood, moving northeast at 30 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Cottonwood, Ashford, Columbia, Malone, Greenwood, Gordon, Jakin,
Bascom, Saffold, Pansey, Crosby, Grangeburg, Howards Mill, Lovetown,
Sealy Springs, Killarney, Chattahoochee SP, Lucy, Farley Nuclear
Plant and Cedar Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 200 AM EST/100 AM CST/ for
southeastern Alabama...the Panhandle of Florida...and southwestern
Georgia.

&&

LAT...LON 3117 8492 3110 8492 3107 8495 3107 8503
      3105 8501 3102 8501 3085 8519 3099 8538
      3131 8514 3131 8511
TIME...MOT...LOC 0103Z 220DEG 26KT 3099 8523

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Haner

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 14, 7:20 PM ESTTornado WarningTAEFranklin, Gulf25 min
Dec 14, 7:36 PM ESTTornado WarningTAEFranklin, Liberty39 min
Dec 14, 7:41 PM ESTSevere Thunderstorm WarningTAEFranklin40 min
Dec 14, 7:45 PM ESTSpecial Weather StatementTAEJackson30 min
Dec 14, 8:32 PM ESTSpecial Marine WarningTAE118 min
Dec 14, 8:40 PM ESTTornado WarningTAEFranklin37 min
Dec 14, 9:01 PM ESTSpecial Weather StatementTAEWalton44 min
Dec 14, 9:05 PM ESTSevere Thunderstorm WarningTAEWalton40 min
Dec 14, 9:16 PM ESTTornado WarningTAEFranklin, Liberty, Wakulla29 min
Dec 14, 9:36 PM ESTTornado Warning Tornado observedTAEWakulla39 min
Dec 14, 9:44 PM ESTTornado WarningTAEHolmes, Walton31 min
Dec 14, 10:04 PM ESTTornado WarningTAEHolmes26 min
Dec 14, 10:15 PM ESTTornado WarningTAELeon, Wakulla30 min
Dec 14, 10:22 PM ESTSpecial Marine WarningTAE3 hr
Dec 14, 10:40 PM ESTSpecial Weather StatementTAELeon35 min
Dec 14, 11:21 PM ESTSpecial Weather StatementTAEWashington24 min
Dec 15, 12:55 AM ESTSevere Thunderstorm WarningTAEBay, Walton, Washington95 min
Dec 15, 1:08 AM ESTSpecial Marine WarningTAE97 min
Dec 15, 1:10 AM ESTSpecial Marine WarningTAE95 min
Dec 15, 2:24 AM ESTSevere Thunderstorm WarningTAEBay, Calhoun, Gulf, Jackson, Liberty, Washington96 min
Dec 15, 2:32 AM ESTSpecial Marine WarningTAE88 min
Dec 15, 2:44 AM ESTSpecial Marine WarningTAE66 min
Dec 15, 3:54 AM ESTSpecial Weather StatementTAEGulf, Liberty51 min
Dec 15, 4:00 AM ESTSpecial Marine WarningTAE90 min
Dec 15, 4:45 AM ESTSpecial Weather StatementTAEFranklin, Gadsden, Leon, Wakulla45 min
Dec 15, 5:16 AM ESTSpecial Marine WarningTAE59 min
Dec 15, 5:36 AM ESTSpecial Marine WarningTAE39 min
Dec 15, 6:31 AM ESTSpecial Marine WarningTAE89 min
Dec 15, 6:32 AM ESTSpecial Marine WarningTAE27 min
Dec 15, 7:58 AM ESTSpecial Marine WarningTAE63 min

Nearby

Tornado Warnings in Florida, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.